# SDR REXA200600010

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 11,073 hours, 9,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON CLIMBOUT UPON GEAR SELECTED UP RECEIVED GEAR DISAGREE.  QRH FOLLOWED RETURNED TO MEMPHIS, UNEVENTFUL LANDING.  GEAR SWINGS PERFORMED AND TROUBLESHOT TO AN OUT OF ADJUSTMENT PROX SENSOR.  ADJUST PROX SENSOR IAW AMM, OPERATIONAL CHECKS GOOD.
